# SDR AWXA0002256

- Difficulty date: August 29, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 654N02438
- Part serial: NSN
- Condition: Corroded
- Location: Sta 405 Rbl 45.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Seat track corroded at STA 405 RBL 45.0 beyond allowable limitsC: Removed and replaced seat track IAW SRM 51-10-02, 53-00-52 pg 101,102,12
